On linear combinations of units with bounded coefficients and double-base digit expansions

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)377-394
JournalMonatshefte für Mathematik
Volume171
Issue number3--4
Publication statusPublished - 2013

Fields of Expertise

  • Information, Communication & Computing

Cite this

On linear combinations of units with bounded coefficients and double-base digit expansions. / Krenn, Daniel; Thuswaldner, Jörg; Ziegler, Volker.

In: Monatshefte für Mathematik, Vol. 171, No. 3--4, 2013, p. 377-394.

Research output: Contribution to journalArticleResearchpeer-review

@article{1522df962aea4840b362ac3f89f03c85,
title = "On linear combinations of units with bounded coefficients and double-base digit expansions",
author = "Daniel Krenn and J{\"o}rg Thuswaldner and Volker Ziegler",
year = "2013",
language = "English",
volume = "171",
pages = "377--394",
journal = "Monatshefte f{\"u}r Mathematik",
issn = "0026-9255",
publisher = "Springer Wien",
number = "3--4",

}

TY - JOUR

T1 - On linear combinations of units with bounded coefficients and double-base digit expansions

AU - Krenn, Daniel

AU - Thuswaldner, Jörg

AU - Ziegler, Volker

PY - 2013

Y1 - 2013

M3 - Article

VL - 171

SP - 377

EP - 394

JO - Monatshefte für Mathematik

JF - Monatshefte für Mathematik

SN - 0026-9255

IS - 3--4

ER -